I had unprotected sex exactly two weeks ago (Wednesday) with my boyfriend. He put on a condom after a while so he didn't ejaculate inside of me but I still took Plan B about 3-4 hours after because I've heard that you can still get pregnant from precum. I was on birth control (patch) for the past year and a half but I stopped last month because we were taking a break. This was my first month without the patch and I was supposed to get my period last week on Tuesday. I always get it either Monday or Tuesday but never later. I heard that plan b delays periods so I didn't worry much when I didn't get it last week. It's now been a week late and idk if it's because it's my first month without patch and maybe I'm not going to get it the same day as I used to (since it's not being controlled by it) or if it's because I took Plan B the week before I'm supposed to be getting it and it may delay it even more? I noticed that I've had some light brown discharge and I'm scared that it could be "implantation bleeding". Is there any chance I could be pregnant?
Implantation bleeding occurs 3-4 weeks after unprotected sex
@jzmd. Were u pregnant? In a similar situation .. Need to know
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2015 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers
Updated 31 Aug 2019 • 2 answers
Updated 10 Mar 2018 • 1 answer
Updated 25 Nov 2018 • 1 answer